# SDR JR2R20250603493

- Difficulty date: June 3, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87337
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000551
- Aircraft time: 19,664 hours, 12,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17092856001
- Condition: Corroded
- Location: Zone 200
- Part time: 19,664 hours, 19,664 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLERS FOR THE AFT RH WARDROBE (P/N: 170-92856-001 & P/N: 170-92857-401) WERE FOUND TO HAVE PILOT HOLES THAT ARE INCOMPATIBLE WITH AN EXISTING SEAT TRACK BEAM REPAIR. FABRICATE NEW SPECIAL DOUBLERS WITHOUT PILOT HOLES THEN LOCATE AND DRILL, AS NEEDED, TO ALIGN THEM WITH THE ONES ON THE FUSELAGE IAW EMB ETD2025-170-921749 REV. A
